# SDR SWIA200820325

- Difficulty date: November 9, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 11,969 hours, 10,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6590 - CEILING LEVEL AFT EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
